# SDR CA050912001

- Difficulty date: September 9, 2005
- Submitted: November 1, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 18,479 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3A
- System (JASC): 5520 · Elevator Structure
- Part: Support
- Part number: 1156100151
- Condition: Cracked
- Location: Torque Tube
- Component: Torque Tube, Beech
- Component part number: 11561001032
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING ACCOMPLISHMENT OF SB 2145 CRACK WAS DETECTED ON TORQUE TUBE ASSEMBLIES (P/N 115-610015-325).  FOUND AT IB SUPPORT (P/N 115-610015-1).   TORQUE TUBE REPLACED.
